Can steroid cream cause redness

Hi Dr. Carlo. I am 18 and have had hypochondria my whole life, I’ve feared cancer ever since I was 5. Cancer runs in my family but everyone in my family who has had cancer has also smoked cigarettes for a good part of their life. A few weeks ago I noticed a “lump” right above my adam’s apple but I believe its just my asymmetrical neck because it is “attached” to my thyroid cartilage and is just slightly different from the other side, it also isn’t tender or feels swollen or doesn’t feel like a lymph node or anything. And then I started to play basketball, and then I started to get bruises all over my body so then I started to fear that I have leukemia(because that’s just me, always thinking the worst). About a week ago I woke up in the morning with itching all over my body that was pretty intense but it went away after like 15 minutes, and this was before I had any idea that itching could be a medical issue. The other day I was on an anxiety forums and read that someone was being a hypochondriac over itching and because it could mean lymphoma. Ever since I read that, I’ve had itching on almost every square inch of my body. It can go away but then it can also come back, it’s not really an intense itch at all. The itch I can literally just touch the skin and it will soothe it, I don’t even have to scratch it. I really can’t tell if I am back into my vicious cancer cycle or if I am actually having a medical issue. Do you think this itching is caused from anxiety? I also was at the ER because of another cancer scare about 8 months ago, and they did every blood test possible then and it all came back fine. I am petrified that I go to the doctor and they do more blood work and it ends up that its not normal now and they tell me I have cancer. Although I do partly believe this itching is from anxiety, I really just can’t tell. The “what ifs” are taking over my thoughts over the last few days. The itching started 2 days ago after I read that article, but I don’t know if I just didn’t realize the itching before or if its anxiety related. Thanks.

Nystatin and Triamcinolone Acetonide Cream is a type of medicine used to treat common skin problems like ringworm and yeast infections. This medicine is simply an antibiotic cream used to stop fungi from growing on the skin. It has been shown to help cure other skin concerns as well. The Triamcinolone cream is considered a steroid, so it can help keep your skin from swelling and having other reactions, as long as it is used properly. However, if you have any allergies or hypersensitivity to either Nystatin or Triamcinolone Acetonide, you shouldn’t use this medication.

Acne is often present. Acne conglobata is a particularly severe form of acne that can develop during steroid abuse or even after the drug has been discontinued. Infections are a common side effect of steroid abuse because of needle sharing and unsanitary techniques used when injecting the drugs into the skin. These are similar risks to IV drug abusers with increased potential to acquire blood-borne infections such as hepatitis and HIV/AIDS . Skin abscesses may occur at injection sites and may spread to other organs of the body. Endocarditis or an infection of the heart valves is not uncommon.

Can steroid cream cause redness

can steroid cream cause redness

Media:

can steroid cream cause rednesscan steroid cream cause rednesscan steroid cream cause rednesscan steroid cream cause rednesscan steroid cream cause redness

http://buy-steroids.org